Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on proper maps
HTML articles powered by AMS MathViewer

by Chung Wu Ho PDF
Proc. Amer. Math. Soc. 51 (1975), 237-241 Request permission

Abstract:

The author establishes some necessary and sufficient conditions on a Hausdorff space $Y$ which force every open proper map into $Y$ to be surjective. Using this result, the author then shows that a local homeomorphism from a path connected space into a simply connected space is a global homeomorphism onto if and only if the map is proper.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10
  • Retrieve articles in all journals with MSC: 54C10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 237-241
  • MSC: Primary 54C10
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0370471-3
  • MathSciNet review: 0370471